Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on ``A Method for Computing Certain Inverse Functions'' [MR0083821]

Authors: M. V. Wilkes and D. J Wheeler
Journal: Math. Comp. 11 (1957), 204-204
Original Article: Math. Comp. 10 (1956), 202-208.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society